Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Dull pain in left lower abdomen radiating to the right and back. On turmeric pills, no relief. Suggestions?

hi, i ve been having dull pain on my lower left abdomen , then the pain radiates to the right lower abdomen, sometimes little cramps on my lower left side of my back , sometimes like a knive stubbing me through my upper left back for a little bit of time , then the pain stops, then sometime feels pain on my whole lower abdominal area then sometimes the pain stops. I have constipation also, what is all these little cramps . right now i m taking turmeric pills , it s antiinflammatory . pain still there, . I got a urine test, it s negative.
Asked On : Sat, 24 Nov 2012
Answers:  1 Views:  85
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General Surgeon 's  Response
hi there,
It would be nice if you could give information regardin wheter you are a male or female,any habits, eating habits,and other medical and chronic illness history also.
However pain in the upper abdomen sometimes radiating to the back may be related to problems with upper digestive tract and pancreas.
Hence a visit to general surgeon for evaluation is adviced.
All the best
Answered: Tue, 27 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor